# SDR DALA2018112106737

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0835320) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STATION 947.5 RBL 40 TO RBL 55. FLOOR BEAM STATION 947.5 RBL 40 TO RBL 55 WAS REPAIRED PER B737-800 SRM 53-70-51 REPAIR 5.
